# SDR 06FDEA2565

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950 S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON I/B FRAME FLANGE BS 950F LT BETWEEN STR 25L AND STR 26L IN AFT CARGO BAY.  REPAIRED FRAME IAW SRM 51-30-5, 51-30-8, 51-10-2
